# SDR DXTA200702299

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 6,334 hours, 3,971 cycles
- Engine: Allsn AE3007C
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Float
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN THE POWER LEVERS ARE ADVANCED TO THE TAKEOFF POSITION AND THE AIRCRAFT BEGINS TO ACCELERATE THE NO TAKEOFF MESSAGE AND CHIMES COME ON. THE TAKEOFF WAS ABORTED.  [07-13-07]  THE NO TAKE OFF BOX ON THE NR 2 MFD WAS CHECKED BUT DISPLAYED NO MESSAGES . TAKE OFF WAS ATTEMPTED AGAIN.  SAME PROBLEM.  TRIMS WERE THEN CYCLED, ENGINE SYNC CYCLED, IAC'S WERE RESET ON IMT PAGE, AND CONFIGURATION RESET FOR TAKEOFF. ANOTHER TAKEOFF ATTEMPT.  SAME PROBLEM.  R & R BOTH LT & RT FUEL FLOAT SENSORS.  ALL WORK WAS PERFOMRED I.A.W. 28-20-07.  NO FURTHER DISCREPANCIES NOTED.
